# SDR 96ZZZX5758

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 1051418206
- Condition: Grooved
- Location: M/R
- Part time: 1,355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVED RING.  REPLACED 4 EA.
